# SDR AALA980393

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON 580 BOLT FRAME AND SHEAR TIE STR 26L - STR 27L.  REMOVED CORROSION FROM BELT FRAME AT INSTALLED NEW SHEAR TIE.  TST:  54,868 HOURS.  CYCLES:  33,161.  (X)
